# SDR WRLA200103

- Difficulty date: March 2, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: 96010215
- Condition: Failed
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DEFLECTED AILERONS WOULD NOT RETRACT, AIR RETURNED TO KSEA BASE.  MAINTENANCE PROCEDURES COMPLIED WITH, AIRCRAFT DEPARTED.  FLAP HANDLE POSITION TRANSMITTER POSITION TRANSMITTER WAS CHANGED TO CORRECT PROBLEM.  FLAP HANDLE POSITION TRANSMITTER.  (M)
